So ive been noticing an oily film when i forget to flush at night and its there in the morning with a very noticeable smell. So anyways I am going to a methadone clinic because I got addicted to pain pills specifically fentanyl. Tje last time I used was january 6th and I have been 100 percent clean since then. I had a random drug screen that is a urine test that gets sent to a lab so its pretty thorough and I tested positive for fentanyl 3 months after i used last. Is there any explanation for this. Its been driving me crazy and its the first time i have beem clean in 2 years and of course no one at the clinic believes which I dont know if I would believe someone either so I understand the skepticism but I am very scared why this would happen.
If anyone has any ideas please dont hesitate to respond. Thank you
Same here times months off and on. May be related to almonds? Or alpha lipoic acid or acetyl l carnitine? I don't know!!! It is frightening. I've had ketones before when eating little bit not starving. Blood sugars are normal. Help!! What now? This is not normal and no one knows the cause.
Like others on this link I have experienced an oily film floating on the top of my urine in the toilet bowl. Has been happening for about 3 months. Female, late 60s with no major health issues, no medications and very little alcohol consumption. I began eating one whole large avocado every day for lunch about three months ago. Perhaps the fat content of this fruit/ vegetable is the problem. I also have localised itching on one thigh and itching often stems from a problem with the liver. I am thinking of fatty liver disease causing the itching and the fatty liver from so much avocado - which I now know is over80 percent fat. So I will stop eating avocado for awhile and see if that stops the oily spots floating on top of urine in the toilet bowl.
i observe oil particles in my urine from 6 months and i have been suffering form itching sensation in vaginal area and lower back pain from 18 months.
went to urologist,gynecologist and nephrologist.all the tests like COMPLETE URINE EXAMINATION,URINE CULTURE,URINE FOR CHYLE AND 24HRS URINE EXAMINATION are normal.. ketones and albumines are not present in urine..
used FEMBIO capsules for 3 months and taking UTI OF tablets from 5 months as per doctor suggestion.problem intensity came down..but couldn't solve the problem completely..
please suggest me a solution and is there any other test to be taken to solve this problem
Wife and I were in Philippines at wifes house for 5 weeks. We both had rainbow oily film urine at times. We are healthy and I do not remember this ever occuring in US. Has happened before when going to PH. Suggest cause is eating lots of Mango and chyle is coming out from cleansing? Don't think there are any bad health issues in our cases. Just natural cleansing process. Wife's family does not notice this in their urine. We are on no medications.
I have same problem as most of you have too! Oily and rainbow-colors urine with film on top. .Maybe Jbjindra is right. The polycyst is one of the culprits. Recently I have cysts in my liver ,kidney and intra-abdominal region. Also my bile duct flares. These are the reports from the ultrasound. Not only diabetes can cause ketones, sudden acute illness can make your body release ketones too.
I've been noticing the same thing in my urine for months now and it kind of scares me. The only way I knew how to describe it was exactly as you did, like an oily sheen on water in a parking lot. Like a spectrum of colors on the surface similar to what oil makes on water. I can tell the nurse didn't know what I was talking about. I have Polycystic Kidney Disease and take blood pressure medicine for it so I'm assuming one of those factors is the culprit.
Thanks for posting the question!
Have you tried looking at the two other posts on this topic? One says that ketones are the most common cause of this oily film, and the other says that it is chyle, a substance secreted by the lymph nodes.
Thank you John911. Any other comments would be much appreciated.
Pee in containers when it happens bring it in to th doctor.